MAUDE Adverse Event Report: BIOTRONIK AG PASSEO-18 2/150/150; PERIPHERAL DILATATION CATHETER

BIOTRONIK AG PASSEO-18 2/150/150; PERIPHERAL DILATATION CATHETER
Model Number 366129
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/26/2025
Type of Reportable Event Malfunction
Event or Problem Description
The passeo-18 peripheral balloon catheter was selected for treatment of a moderately calcified lesion (90% stenosis degree) in a moderately tortuous part of the mid sfa.The balloon could not reach the nbp when inflate in the lesion.After removal of the device, a balloon leakage was detected.
 
Additional Manufacturer Narrative
Neither the affected device nor the angiographic material was returned.Therefore, no technical investigation on the subject could be performed.The production documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for the reported event.Review of the production documentation confirmed that the device was manufactured according to specifications and passed all in-process and final inspections.In addition to visual inspections each device is tested for air tightness by means of a pressure test and a helium leak test.We can confirm that the device was delivered in a leak-proof condition.Based on the conducted investigations, no material or manufacturing related root cause could be determined.
 
Event or Problem Description

Brand Name
PASSEO-18 2/150/150
Common Device Name
PERIPHERAL DILATATION CATHETER
Manufacturer (Section D)
BIOTRONIK AG
ackerstrasse 6
bulach, zurich 8180
SZ  8180
Manufacturer (Section G)
BIOTRONIK AG
ackerstrasse 6
bulach, zurich 8180
SZ   8180
Manufacturer Contact
ramona ergler
ackerstrasse 6
bulach, zurich 8180
SZ   8180
MDR Report Key23263304
Report Number8043892-2025-09291
Device Sequence Number10154979
Product Code LIT
UDI-Device Identifier07640130414716
UDI-Public(01)07640130414716(17)270214(10)01245513
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K151744
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number366129
Device Lot Number01245513
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/29/2025
Supplement Date Received by Manufacturer09/29/2025
Initial Report FDA Received Date10/10/2025
Supplement Report FDA Received Date11/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown